# SDR FDEA202212263014

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33326
- Condition: Corroded
- Location: Bs 1470 Rbl 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1470 RBL 57 UNDER FLOOR PANEL 252MLF SEAT TRACK FLANGE CORRODED.  ACCOMPLISHED EA F-5310-T0372256 SPLICE REPAIR.
